MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE,REPOSITIONABLE,MEDGEL

Medline Industries, LP MEDLINE; ELECTRODE,REPOSITIONABLE,MEDGEL
Catalog Number MDSM611300
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that clinical staff have stated that they fall off on all patients regardless of how they apply them.
 
Additional Manufacturer Narrative
The reported issue was "not sticking," and clinical staff stated that the electrodes fall off on all patients regardless of how they apply them, citing poor quality which causes poor results and increased testing.Medline received 1pk of the medgel repositionable electrode in new condition, performed visual and functional inspection, and visual inspection revealed no abnormalities in regards to the texture, odor, and appearance of the electrodes; functional testing with a control pack showed similar adhesion strength and stickiness ability after an hour.The complaint was not confirmed, and the samples worked as intended.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ELECTRODE,REPOSITIONABLE,MEDGEL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50771209
Report Number1417592-2026-40291
Device Sequence Number15882154
Product Code DRX
UDI-Device Identifier40888277399380
UDI-Public40888277399380
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM611300
Device Lot Number65923110033
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/16/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown